RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chalykh, Oleg Aleksandrovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 10
Presentations: 1

Number of views:
This page:409
Abstract pages:2951
Full texts:846
References:331
E-mail:

http://www.mathnet.ru/eng/person8960
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/266071

Publications in Math-Net.Ru
2008
1. Yu. Yu. Berest, O. A. Chalykh, F. Eshmatov, “Recollement of deformed preprojective algebras and the Calogero–Moser correspondence”, Mosc. Math. J., 8:1 (2008),  21–37  mathnet  mathscinet  zmath  isi
2007
2. Oleg Chalykh, “Bethe Ansatz for the Ruijsenaars Model of $BC_1$-Type”, SIGMA, 3 (2007), 028, 9 pp.  mathnet  mathscinet  zmath  isi  scopus
1999
3. F. V. Nijhoff, O. A. Chalykh, “Bispectral rings of difference operators”, Uspekhi Mat. Nauk, 54:3(327) (1999),  173–174  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 54:3 (1999), 644–645  isi  scopus
1998
4. O. A. Chalykh, “Darboux transformations for multidimensional Schrödinger operators”, Uspekhi Mat. Nauk, 53:2(320) (1998),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:2 (1998), 377–379  isi  scopus
1997
5. O. A. Chalykh, “The duality of the generalized Calogero and Ruijsenaars problems”, Uspekhi Mat. Nauk, 52:6(318) (1997),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1289–1291  isi  scopus
1996
6. A. P. Veselov, M. V. Feigin, O. A. Chalykh, “New integrable deformations of the Calogero–Moser quantum problem”, Uspekhi Mat. Nauk, 51:3(309) (1996),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 573–574  isi  scopus
7. O. A. Chalykh, “Additional integrals of the generalized quantum Calogero–Moser problem”, TMF, 109:1 (1996),  28–33  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:1 (1996), 1269–1273  isi
1993
8. O. A. Chalykh, “On a construction of commutative rings of differential operators”, Mat. Zametki, 53:3 (1993),  121–130  mathnet  mathscinet  zmath; Math. Notes, 53:3 (1993), 329–335  isi
9. A. P. Veselov, K. L. Styrkas, O. A. Chalykh, “Algebraic integrability for the Schrödinger equation and finite reflection groups”, TMF, 94:2 (1993),  253–275  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 94:2 (1993), 182–197  isi
1992
10. A. P. Veselov, O. A. Chalykh, “Explicit formulas for spherical functions on symmetric spaces of type $A$II”, Funktsional. Anal. i Prilozhen., 26:1 (1992),  74–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:1 (1992), 59–61  isi

2016
11. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Uspekhi Mat. Nauk, 71:6(432) (2016),  172–188  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:6 (2016), 1159–1176  isi

Presentations in Math-Net.Ru
1. Квази-инварианты групп, порожденных отражениями, и алгебры Чередника
O. A. Chalykh
Lie groups and invariant theory
May 16, 2007

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019